# SDR SWAA2021042713498

- Difficulty date: September 1, 2020
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737-76Q
- Aircraft serial: 30277
- Aircraft time: 47,393 hours, 30,527 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 251 S17l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN BS 251+5; 5' ABOVE STR 17L (EXISTING DENT T874699 WITH EVIDENCE OF FURTHER DAMAGE) / CUT OUT DAMAGE AREA AND INSTALLED REPAIR AT FUSELAGE SKIN STA. 251.6 TO 259.5 AND BETWEEN STR15L AND STR.18L REF. AAR RES-WI # 2016200-8 REV IR AND EA. NO. 20-153-01686 REV IR.
